# SDR ASAA1158716

- Difficulty date: December 30, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 16,181 hours, 4,856 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 3612
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 50,710 hours, 36,677 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON ENG START WITH START SWITCH IN GRD NO START VALVE OPEN OR N2 INDICATION ON ENG NR 1.  ENG NR 2 START NORMAL.  REPLACED NR 1 ENGINE START VALVE LEAK CHECKED AND TEST GOOD IN REF AMM 80 11 03 000 801 AND AMM 71 00 00 700 821.
